Hey there! Sign in to join this conversationNew here? Join for free

which birth control pill is best for making your boobs bigger? Watch

Announcements
    • #1
    • Thread Starter
    #1

    Anon or delete please

    If anyone has experienced breast growth after going on the pill please tell me which one and how much difference it made
    Offline

    0
    ReputationRep:
    Uh huh, troll much?
    Offline

    2
    ReputationRep:
    I had a little bit on Cilest but not too noticeable to anyone but me! Hmm, wish there was one!
    Offline

    2
    ReputationRep:
    (Original post by Dawson2010)
    Uh huh, troll much?
    Erm.

    Dude. The pill does make girl's breasts bigger.

    I know, I just blew your mind. It's ****ing AWESOME.
    Offline

    0
    ReputationRep:
    It made all the difference:sexface:
    Offline

    3
    ReputationRep:
    Hah. I love this.

    Personally went on Microgynon and went from a 32/34 C to a 32DD.
    Offline

    0
    ReputationRep:
    Microgynon.

    But it may aswel increase weight in other areas due to wanting to eat more and more and more.

    :dontknow:
    • #2
    #2

    Microgynon. But it also made me really depressed. I absolutely hated it.
    Offline

    12
    ReputationRep:
    I'm also on microgynon but noticed no difference- but I'm already a D cup so I don't really want to be any bigger :p: It really depends on you- different pills affect people in different ways. You may as well just ask to go on the pill, and if you're not happy with it after a few months ask to change to a different one until you can settle on one you're happy with.
    • #1
    • Thread Starter
    #1

    (Original post by mother_eve3088)
    Hah. I love this.

    Personally went on Microgynon and went from a 32/34 C to a 32DD.
    Did it make you put on weight generally or did it specifically go to your chest? Don't want to be putting on weight!!
    Offline

    2
    ReputationRep:
    Microgygnon,

    made them like half a cup size bigger.
    but i also got fatter, especially a rounder tummy.
    also mood swings are worse.
    Offline

    0
    ReputationRep:
    Most pills makes your boobs bigger because you put on weight in general... you could speak to your GP and ask. Different pills do different things to different people so it might be a case of trial and error to find the one that is best for you
    Offline

    0
    ReputationRep:
    (Original post by Anonymous)
    Anon or delete please

    If anyone has experienced breast growth after going on the pill please tell me which one and how much difference it made
    Perfect mentality. No sarcasm intened whatsoever.
    Offline

    0
    ReputationRep:
    Women. :rolleyes:
    Offline

    0
    ReputationRep:
    seriously?
    If you want to take the pill than make that choice because you need to for certain technical reasons and not because you want bigger boobs!
    Never mind that every woman reacts differently on the pill. Whilst for one the size of her breast does increase, the next one might just have an increase of skin problems or headaches or other problems taking the same pill.
    then there is the question do you want to have big t*** or do you want to be healthy? Make that choice with your GP, which ever is best for your system!
    Can't believe someone seriously asks this question!
    Offline

    0
    ReputationRep:
    I've lost 2 stone in weight since being on the Microgynon pill (intentionally). My boobs haven't changed size at all. I'm a 36DD/34E and size 8/10 around my waist. It's such a pain trying to find clothes that fit properly, but I guess this means that the pill does help growth as that amount of weight loss would have had an effect on my boobs surely? :dontknow:
    Offline

    2
    ReputationRep:
    ****oxetine or SlutenED are said to be the best. :top:
    Offline

    3
    ReputationRep:
    (Original post by Anonymous)
    Did it make you put on weight generally or did it specifically go to your chest? Don't want to be putting on weight!!
    It didn't make me put anything on - i started it 5 years ago, I only recently put on some weight - about 2 years ago, and that was because i started at university - so if you watch what you eat you'll be ok.

    You should be warned though, it can affect your mood and make you more depressed/volatile during your period, as there's a higher level of oestrogen etc in it and blah di blah di blah
    Offline

    3
    ReputationRep:
    (Original post by BlackVenom321)
    :coma: Can i sex you? :sexface:
    Hah, yeah have to say, my boyfriend was well pleased!
    Offline

    0
    ReputationRep:
    (Original post by AskMeAnything)
    Erm.

    Dude. The pill does make girl's breasts bigger.
    Not always, no.
 
 
 
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 22, 2014
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What time of year is the worst for students?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.